# SDR USAA2014031900006

- Difficulty date: March 18, 2014
- Submitted: March 19, 2014
- Operation: Air carrier
- Aircraft: N660AW
- Make and model: Airbus A320-232
- Aircraft serial: 1234
- Aircraft time: 50,627 hours, 18,579 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 321454
- Part serial: 408
- Condition: Inoperative
- Location: Cabin
- Part time: 69,038 hours, 27,300 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MULTIPLE EMERGENCY LIGHTS WOULD NOT TEST.  REPLACED LT CTR EMERGENCY POWER SUPPLY UNIT IAW AMM 33-51-28.
